Stabilities of various multiplicative inverse functional equations
B. V. Senthil Kumar, J. M. Rassias, S. Sabarinathan
This study deals with the validation of classical stabilities of various multiplicative inverse functional equations
pertinent to Ulam stability theory of functional equations in the setting of non-Archimedean fields.
Suitable counter-examples are demonstrated to disprove the invalidity of stability results of these equations for singular cases.
Tbilisi Mathematical Journal, Vol. 12(4) (2019), pp. 15-28